# SDR 2PSASDR7671010

- Difficulty date: October 10, 2010
- Submitted: October 17, 2010
- Operation: General aviation
- Aircraft: N673BF
- Make and model: Boeing 767238
- Aircraft serial: 23402
- Aircraft time: 61,822 hours, 27,176 cycles
- Engine: Pwa JT9D7R4D
- Engine time: 44,738 hours, 21,116 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: M832481216
- Condition: Failed
- Location: Hydraulic Pump
- Part time: 23 hours, 5 cycles
- Component: Hydraulic Pump
- Component part number: 6506606
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FLIGHT, AT APPROX 3:22 AFTER TAKEOFF, OBSERVED NR2 ENGINE OIL QTY STARTED TO SHOW A POSSIBLE LOSS OF OIL AT A RATE OF 1 QT EVERY 3 MINUTES.  WHEN QTY REACHED 3 QTS, ENGINE BROUGHT BACK TO IDLE & SHUTDOWN INITIATED.  ACFT LANDED WITH A TOTAL FLIGHT TIME OF 6.1 HOURS.  RT ENGINE COWLING OPENED AND EVIDENCE OF OIL LEAKAGE DISCOVERED.  DURING MOTORING OF ENGINE, WITNESSED OIL LEAKING FROM BETWEEN ENGINE DRIVEN HYD PUMP & PUMP MOUNTING FLANGE ON GEARBOX.  PUMP REMOVED & SPLINE SHAFT O-RING REPLACED.  PUMP REINSTALLED IAW AMM 29-11-05.  ENGINE MOTORED, NO LEAK DETECTED.  ENGINE OPERATED FOR FURTHER INSP & NO LEAKS NOTED. NOTE: O-RING REPLACED 23.3 FLT HOURS EARLIER FOR EVIDENCE OF OIL LEAKING IN SAME AREA.  ACFT OPERATED FOR 11.5 HOURS, SMALL AMOUNT OF OIL WITNESSED AT THE BOTTOM OF COWLING & ENGINE GEARBOX WAS AGAIN INSPECTED TO INSURE OIL WAS RESIDUAL FROM PREVIOUS OIL LOSS.  THE QTY HAD DROPPED 1 QT IN 11.5 HOURS.
